# SDR SWAA982099

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- System (JASC): 2312 · VHF Communications System
- Part: Connector
- Condition: Failed
- Location: Nr 1 Comm
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EN ROUTE FROM PHX TO SLC DIVERTED TO LAS DUE TO NR 1 COMM INTERMITTENT REC IN AIR-NO TRANS.  IN AIR CLOSE TO STA ONLY, ON GRND WORKS OK.  AIRCRAFT MADE AN UNEVENTFUL LANDING.  REMOVED AND REPLACED COAX CONNECTOR PER  BOEING MM.  OP'S CK GOOD.
